1 interaction was found for the drugs you selected.
Capsicum in Capsicum annuum
may interact with Kava-Kava in Tonga
Use of kava is not recommended due to serious side effects that it may cause. Both capsicum and kava contain chemicals that may reduce the blood's ability to form clots. When taken together, they can increase the risk of dangerous bleeding. Those who take both may need frequent blood tests to make sure that blood is clotting properly. In addition, both capsicum and kava contain substances that may promote sedation. If they are used together, excessive drowsiness, slowed breathing, loss of muscle control, and even coma may result. In general, capsicum and kava should not be taken at the same time. If they are used together and bleeding is uncontrolled or sedation increases to an unsafe level, either capsicum or kava or both may need to be stopped.
You may want to ask your healthcare provider about this potential interaction if you think you are having problems.
This interaction is poorly documented and is considered minor in severity.